# SDR AALA202412108727

- Difficulty date: November 30, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 92,398 hours, 12,009 cycles
- System (JASC): 5240 · Service Doors
- Part: Power Supply
- Part number: 285W0955102
- Part serial: D03027
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR2R MODULE IS ARMED AND NO GREEN LIGHT BLINKING. MAINTENANCE REPLACED DOOR 2R EPAS BATTERY PACK IAW AMM 52-11-20.
